Non-melanin pigmentation due to drug (Q83160): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Changed label, description and/or aliases in pt-br, en
‎Changed an Item
Property / Canonical URI
 
Property / Canonical URI: https://id.who.int/icd/entity/1950677208 / rank
 
Normal rank

Revision as of 08:31, 15 August 2026

Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone.
Language Label Description Also known as
default for all languages
ID_1950677208
    English
    Non-melanin pigmentation due to drug
    Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone.

      Statements